# SDR DALA2016081706140

- Difficulty date: August 16, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDOUT AT FUSELAGE SKIN BS 580, STR 22L. REMOVED FASTENERS AT FUSELAGE SKIN BS 580 STR 22L PERFORMED UT INSP ORIGINAL MATERIAL 0.056, MATERIAL LOSS 0.019, MATERIAL REM 0.037, OUT OF LIMITS.  CUTOUT DAMAGE, DIM 2.1 X 1.0, FABRICATED DOUBLER, FILLER, AND INSTALLED IAW SRM 53-00-01.  R2 AND 51-40-02 AND 51-40-05 AND INSTALLED ID TAG IAW DPS 900-5-1, NR 4 PERFORM A REPETITIVE HFEC INSPECTION EVERY 6,000 FLIGHT CYCLES IAW SRM 53-00-01 R2.
